# SDR R61A2022011700042

- Difficulty date: January 13, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 34,788 hours, 26,687 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Condition: Inoperative
- Location: Zone 600
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI-ICE WING 2 LEAK PASSING 13.5. ANTI-ICE WING TEST COMPLETED, THEN VALVES CLOSED, THEN MESSAGE DISPLAYED. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R WING 2 SLAT 4 OUTBOARD WING ANTI-ICE TEMP SENSOR AND HARNESS TO TEMP SENSOR.
